Alert archive / Louisiana / Wind Advisories in 2015
Wind Advisory 5, NWS New Orleans, LA
NWS New Orleans, LA issued this wind advisory at Mar 4, 2015, 3:29 PM CST for Saint Bernard Parish, Louisiana. It took effect at Mar 5, 2015, 6:54 AM CST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Mar 4, 2015, 3:29 PM CST (21:29 UTC)
- In effect from
- Mar 5, 2015, 6:54 AM CST
- Expired
- Mar 6, 2015, 12:00 AM CST
- In force
- 17 hr
- Issued by
- NWS New Orleans, LA
County Saint Bernard Parish, LA
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 9.5 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 106 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 597 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 141 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
379 WWUS74 KLIX 042129 NPWLIX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 329 PM CST WED MAR 4 2015 ...ARCTIC COLD FRONT WILL RESULT IN STRONG WINDS THURSDAY AFTERNOON AND EVENING... .A STRONG ARCTIC COLD FRONT WILL MOVE THROUGH THE AREA LATE TONIGHT AND THURSDAY MORNING. AS COLD HIGH PRESSURE BEGINS TO BUILD INTO THE AREA BEHIND THE FRONT...WINDS WILL INCREASE SIGNIFICANTLY...ESPECIALLY ACROSS AREAS THAT ARE SOUTH OF THE TIDAL LAKES. SUSTAINED WINDS OF 20 TO 30 MPH WITH WIND FREQUENT HIGHER GUSTS ARE EXPECTED. THESE WINDS WILL MAKE DRIVING DIFFICULT AND COULD ALSO DOWN SMALL TREE LIMBS AND BLOW AROUND UNSECURED LIGHT OBJECTS SUCH AS TRASHCANS. LAZ059>070-050530- /O.NEW.KLIX.WI.Y.0005.150305T1800Z-150306T0600Z/ UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-ORLEANS- UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD- INCLUDING THE CITIES OF...THIBODAUX...RACELAND...LAROSE... DESTREHAN...NORCO...METAIRIE...KENNER...NEW ORLEANS... BELLE CHASSE...CHALMETTE...VIOLET...HOUMA...BAYOU CANE... CHAUVIN...DULAC...MONTEGUT...GALLIANO...CUT OFF...GOLDEN MEADOW... PORT SULPHUR...EMPIRE...YSCLOSKEY 329 PM CST WED MAR 4 2015 ...WIND ADVISORY IN EFFECT FROM NOON THURSDAY TO MIDNIGHT CST THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON THURSDAY TO MIDNIGHT CST THURSDAY NIGHT. * TIMING...THURSDAY AFTERNOON AND EVENING * WINDS...SUSTAINED WINDS 20 TO 30 MPH WITH HIGHER GUSTS * DURATION...AROUND 12 HOURS OF STRONG GUSTY WINDS CAN BE EXPECTED * IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY ON EAST TO WEST ORIENTED ROADWAYS AND BRIDGES. ADDITIONALLY... SMALL TREE LIMBS COULD BE BLOWN DOWN AND UNSECURED LIGHT WEIGHT ITEMS SUCH AS TRASH CANS AND LIGHT OUTDOOR FURNITURE COULD BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
5 follow-up statements
570 WWUS74 KLIX 050335 NPWLIX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 935 PM CST WED MAR 4 2015 ...ARCTIC COLD FRONT WILL RESULT IN STRONG WINDS THURSDAY AFTERNOON AND EVENING... .A STRONG ARCTIC COLD FRONT WILL MOVE THROUGH THE AREA LATE TONIGHT AND THURSDAY MORNING. AS COLD HIGH PRESSURE BEGINS TO BUILD INTO THE AREA BEHIND THE FRONT...WINDS WILL INCREASE SIGNIFICANTLY...ESPECIALLY ACROSS AREAS THAT ARE SOUTH OF THE TIDAL LAKES. SUSTAINED WINDS OF 20 TO 30 MPH WITH FREQUENT HIGHER GUSTS ARE EXPECTED. THESE WINDS WILL MAKE DRIVING DIFFICULT AND COULD ALSO DOWN SMALL TREE LIMBS AND BLOW AROUND UNSECURED LIGHT OBJECTS SUCH AS GARBAGE CANS. LAZ059>070-051145- /O.CON.KLIX.WI.Y.0005.150305T1800Z-150306T0600Z/ UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-ORLEANS- UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD- INCLUDING THE CITIES OF...THIBODAUX...RACELAND...LAROSE... DESTREHAN...NORCO...METAIRIE...KENNER...NEW ORLEANS... BELLE CHASSE...CHALMETTE...VIOLET...HOUMA...BAYOU CANE... CHAUVIN...DULAC...MONTEGUT...GALLIANO...CUT OFF...GOLDEN MEADOW... PORT SULPHUR...EMPIRE...YSCLOSKEY 935 PM CST WED MAR 4 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON THURSDAY TO MIDNIGHT CST THURSDAY NIGHT... * TIMING...THURSDAY AFTERNOON AND EVENING * WINDS...SUSTAINED WINDS 20 TO 30 MPH WITH HIGHER GUSTS * DURATION...AROUND 12 HOURS OF STRONG GUSTY WINDS CAN BE EXPECTED * IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY ON EAST TO WEST ORIENTED ROADWAYS AND BRIDGES. ADDITIONALLY...SMALL TREE LIMBS COULD BE BLOWN DOWN AND UNSECURED LIGHT WEIGHT ITEMS SUCH AS TRASH CANS AND LIGHT OUTDOOR FURNITURE COULD BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
403 WWUS74 KLIX 051024 NPWLIX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 424 AM CST THU MAR 5 2015 ...ARCTIC COLD FRONT WILL RESULT IN STRONG NORTH WINDS LATER THIS MORNING THROUGH THIS EVENING... .A STRONG ARCTIC COLD FRONT WILL CONTINUE TO MOVE THROUGH THE AREA EARLY THIS MORNING. AS COLD HIGH PRESSURE BEGINS TO BUILD INTO THE AREA BEHIND THE FRONT...WINDS WILL INCREASE SIGNIFICANTLY...ESPECIALLY ACROSS AREAS THAT ARE SOUTH OF THE TIDAL LAKES. SUSTAINED WINDS OF 20 TO 30 MPH WITH FREQUENT HIGHER GUSTS ARE EXPECTED. THESE WINDS WILL MAKE DRIVING DIFFICULT AND COULD ALSO DOWN SMALL TREE LIMBS AND BLOW AROUND UNSECURED LIGHT OBJECTS SUCH AS GARBAGE CANS. LAZ059>070-051830- /O.EXT.KLIX.WI.Y.0005.150305T1500Z-150306T0600Z/ UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-ORLEANS- UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD- INCLUDING THE CITIES OF...THIBODAUX...RACELAND...LAROSE... DESTREHAN...NORCO...METAIRIE...KENNER...NEW ORLEANS... BELLE CHASSE...CHALMETTE...VIOLET...HOUMA...BAYOU CANE... CHAUVIN...DULAC...MONTEGUT...GALLIANO...CUT OFF...GOLDEN MEADOW... PORT SULPHUR...EMPIRE...YSCLOSKEY 424 AM CST THU MAR 5 2015 ...WIND ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT CST TONIGHT... * TIMING...MID MORNING THROUGH MIDNIGHT TONIGHT. * WINDS...SUSTAINED WINDS 20 TO 30 MPH WITH HIGHER GUSTS. * DURATION...AROUND 15 HOURS OF STRONG GUSTY WINDS CAN BE EXPECTED. * IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY ON EAST TO WEST ORIENTED ROADWAYS AND BRIDGES. ADDITIONALLY...SMALL TREE LIMBS COULD BE BLOWN DOWN AND UNSECURED LIGHT WEIGHT ITEMS SUCH AS TRASH CANS AND LIGHT OUTDOOR FURNITURE COULD BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TD
706 WWUS74 KLIX 051254 NPWLIX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 654 AM CST THU MAR 5 2015 ...ARCTIC COLD FRONT WILL RESULT IN STRONG NORTH WINDS THROUGH LATE THIS EVENING... .A STRONG ARCTIC COLD FRONT WILL CONTINUE TO MOVE THROUGH COASTAL SECTIONS OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI EARLY THIS MORNING. NORTH WINDS HAVE ALREADY INCREASED TO 20 TO 30 MPH WITH HIGHER GUSTS ACROSS MUCH OF SOUTHEAST LOUISIANA INCLUDING METRO NEW ORLEANS...AND THESE STRONG WINDS WILL SPREAD THROUGH REMAINING COASTAL AREAS AND REMAIN STRONG THROUGH MOST OF THE DAY AND EVENING. THESE WINDS WILL MAKE DRIVING DIFFICULT AND COULD ALSO DOWN SMALL TREE LIMBS AND BLOW AROUND UNSECURED LIGHT OBJECTS SUCH AS GARBAGE CANS. LAZ059>070-052100- /O.EXT.KLIX.WI.Y.0005.150305T1254Z-150306T0600Z/ UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-ORLEANS- UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD- INCLUDING THE CITIES OF...THIBODAUX...RACELAND...LAROSE... DESTREHAN...NORCO...METAIRIE...KENNER...NEW ORLEANS... BELLE CHASSE...CHALMETTE...VIOLET...HOUMA...BAYOU CANE... CHAUVIN...DULAC...MONTEGUT...GALLIANO...CUT OFF...GOLDEN MEADOW... PORT SULPHUR...EMPIRE...YSCLOSKEY 654 AM CST THU MAR 5 2015 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * TIMING...THROUGH MIDNIGHT TONIGHT. * WINDS...SUSTAINED NORTH WINDS 20 TO 30 MPH WITH HIGHER GUSTS. * DURATION...AROUND 15 TO 18 HOURS OF STRONG GUSTY WINDS CAN BE EXPECTED. * IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY ON EAST TO WEST ORIENTED ROADWAYS AND BRIDGES. ADDITIONALLY...SMALL TREE LIMBS COULD BE BLOWN DOWN AND UNSECURED LIGHT WEIGHT ITEMS SUCH AS TRASH CANS AND LIGHT OUTDOOR FURNITURE COULD BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TD
983 WWUS74 KLIX 052157 NPWLIX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 357 PM CST THU MAR 5 2015 ...STRONG WINDS AND FREEZING TEMPERATURES EXPECTED TONIGHT... .AN ARCTIC AIR MASS WILL CONTINUE TO MOVE INTO THE AREA TONIGHT. STRONG WINDS AND FREEZING TEMPERATURES ARE EXPECTED ACROSS MOST OF THE AREA. LAZ059>065-060600- /O.NEW.KLIX.FZ.W.0005.150306T0900Z-150306T1300Z/ /O.CON.KLIX.WI.Y.0005.000000T0000Z-150306T0600Z/ UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-ORLEANS- UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- INCLUDING THE CITIES OF...THIBODAUX...RACELAND...LAROSE... DESTREHAN...NORCO...METAIRIE...KENNER...NEW ORLEANS... BELLE CHASSE...CHALMETTE...VIOLET...HOUMA...BAYOU CANE 357 PM CST THU MAR 5 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...FREEZE WARNING IN EFFECT FROM 3 AM TO 7 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 7 AM CST FRIDAY. * TIMING...THROUGH TONIGHT. * WINDS...SUSTAINED NORTH WINDS 20 TO 30 MPH WITH HIGHER GUSTS EXPECTED THROUGH MIDNIGHT TONIGHT. * TEMPERATURE...NEAR OR SLIGHTLY BELOW FREEZING TEMPERATURES EXPECTED LATE TONIGHT AND EARLY FRIDAY MORNING. * DURATION...1 TO 4 HOURS OF FREEZING TEMPERATURES CAN BE EXPECTED AWAY FROM URBAN HEAT EFFECTS. * IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY ON EAST TO WEST ORIENTED ROADWAYS AND BRIDGES. ADDITIONALLY...SMALL TREE LIMBS COULD BE BLOWN DOWN AND UNSECURED LIGHT WEIGHT ITEMS SUCH AS TRASH CANS AND LIGHT OUTDOOR FURNITURE COULD BE BLOWN AROUND. FREEZING TEMPERATURES CAN DAMAGE SENSITIVE VEGETATION AND ARE DANGEROUS FOR OUTDOOR PETS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ LAZ034>037-039-071-MSZ068>071-077-060600- /O.NEW.KLIX.FZ.W.0005.150306T0000Z-150306T1500Z/ POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-WASHINGTON- NORTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- INCLUDING THE CITIES OF...NEW ROADS...LIVONIA... ST. FRANCISVILLE...JACKSON...CLINTON...GREENSBURG...MONTPELIER... BOGALUSA...FRANKLINTON...AMITE...KENTWOOD...CENTREVILLE... WOODVILLE...GLOSTER...LIBERTY...CROSBY...MCCOMB...TYLERTOWN... PICAYUNE 357 PM CST THU MAR 5 2015 ...FREEZE WARNING IN EFFECT UNTIL 9 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT UNTIL 9 AM CST FRIDAY. * TEMPERATURE...TEMPERATURES IN THE MID TO UPPER 20S CAN BE EXPECTED. * DURATION...12 TO 15 HOURS OF SUB-FREEZING TEMPERATURES. * IMPACTS...SUB-FREEZING TEMPERATURES CAN DAMAGE SENSITIVE VEGETATION AND ARE DANGEROUS FOR OUTDOOR PETS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ LAZ040-046>050-056>058-072-MSZ080>082-060600- /O.NEW.KLIX.FZ.W.0005.150306T0300Z-150306T1500Z/ ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION- LIVINGSTON-ASSUMPTION-ST. JAMES-ST. JOHN THE BAPTIST- SOUTHERN TANGIPAHOA-HANCOCK-HARRISON-JACKSON- INCLUDING THE CITIES OF...SLIDELL...MANDEVILLE...COVINGTON... LACOMBE...PLAQUEMINE...WHITE CASTLE...PORT ALLEN...ADDIS... BRUSLY...BATON ROUGE...GONZALES...DONALDSONVILLE... DENHAM SPRINGS...WALKER...PIERRE PART...LABADIEVILLE... PAINCOURTVILLE...LUTCHER...GRAMERCY...LAPLACE...RESERVE... HAMMOND...PONCHATOULA...BAY ST. LOUIS...WAVELAND...DIAMONDHEAD... GULFPORT...BILOXI...PASCAGOULA...OCEAN SPRINGS...MOSS POINT... GAUTIER...ST. MARTIN 357 PM CST THU MAR 5 2015 ...FREEZE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST FRIDAY. * TEMPERATURE...TEMPERATURES IN THE UPPER 20S AND LOWER 30S CAN BE EXPECTED. * DURATION...89 TO 12 HOURS OF FREEZING TEMPERATURES * IMPACTS...SUB-FREEZING TEMPERATURES CAN DAMAGE SENSITIVE VEGETATION AND ARE DANGEROUS FOR OUTDOOR PETS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ LAZ066>070-060600- /O.CON.KLIX.WI.Y.0005.000000T0000Z-150306T0600Z/ LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD- INCLUDING THE CITIES OF...CHAUVIN...DULAC...MONTEGUT...GALLIANO... CUT OFF...GOLDEN MEADOW...PORT SULPHUR...EMPIRE...YSCLOSKEY 357 PM CST THU MAR 5 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * TIMING...THROUGH MIDNIGHT TONIGHT. * WINDS...SUSTAINED NORTH WINDS 20 TO 30 MPH WITH HIGHER GUSTS. * DURATION...ANOTHER 6 TO 8 HOURS OF STRONG GUSTY WINDS CAN BE EXPECTED. * IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY ON EAST TO WEST ORIENTED ROADWAYS AND BRIDGES. ADDITIONALLY...SMALL TREE LIMBS COULD BE BLOWN DOWN AND UNSECURED LIGHT WEIGHT ITEMS SUCH AS TRASH CANS AND LIGHT OUTDOOR FURNITURE COULD BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
317 WWUS74 KLIX 060553 NPWLIX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 1153 PM CST THU MAR 5 2015 ...STRONG WINDS AND FREEZING TEMPERATURES EXPECTED TONIGHT... .AN ARCTIC AIR MASS WILL CONTINUE TO MOVE INTO THE AREA TONIGHT. STRONG WINDS AND FREEZING TEMPERATURES ARE EXPECTED ACROSS MOST OF THE AREA. LAZ059>065-061300- /O.EXP.KLIX.WI.Y.0005.000000T0000Z-150306T0600Z/ /O.CON.KLIX.FZ.W.0005.150306T0900Z-150306T1300Z/ UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-ORLEANS- UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- INCLUDING THE CITIES OF...THIBODAUX...RACELAND...LAROSE... DESTREHAN...NORCO...METAIRIE...KENNER...NEW ORLEANS... BELLE CHASSE...CHALMETTE...VIOLET...HOUMA...BAYOU CANE 1153 PM CST THU MAR 5 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 7 AM CST FRIDAY... ...WIND ADVISORY WILL EXPIRE AT MIDNIGHT CST TONIGHT... * TEMPERATURE...NEAR OR SLIGHTLY BELOW FREEZING TEMPERATURES EXPECTED LATE TONIGHT AND EARLY FRIDAY MORNING. * DURATION...1 TO 4 HOURS OF FREEZING TEMPERATURES CAN BE EXPECTED AWAY FROM URBAN HEAT EFFECTS. * IMPACTS...FREEZING TEMPERATURES CAN DAMAGE SENSITIVE VEGETATION AND ARE DANGEROUS FOR OUTDOOR PETS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ LAZ066>070-060700- /O.EXP.KLIX.WI.Y.0005.000000T0000Z-150306T0600Z/ LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD- INCLUDING THE CITIES OF...CHAUVIN...DULAC...MONTEGUT...GALLIANO... CUT OFF...GOLDEN MEADOW...PORT SULPHUR...EMPIRE...YSCLOSKEY 1153 PM CST THU MAR 5 2015 ...WIND ADVISORY WILL EXPIRE AT MIDNIGHT CST TONIGHT... NORTH WINDS HAVE DIMINISHED TO 10 TO 20 MPH...SO THE ADVISORY WILL BE ALLOWED TO EXPIRE. $$ LAZ034>037-039-071-MSZ068>071-077-061500- /O.CON.KLIX.FZ.W.0005.000000T0000Z-150306T1500Z/ POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-WASHINGTON- NORTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- INCLUDING THE CITIES OF...NEW ROADS...LIVONIA... ST. FRANCISVILLE...JACKSON...CLINTON...GREENSBURG...MONTPELIER... BOGALUSA...FRANKLINTON...AMITE...KENTWOOD...CENTREVILLE... WOODVILLE...GLOSTER...LIBERTY...CROSBY...MCCOMB...TYLERTOWN... PICAYUNE 1153 PM CST THU MAR 5 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY... * TEMPERATURE...TEMPERATURES IN THE MID TO UPPER 20S CAN BE EXPECTED. * DURATION...8 TO 12 HOURS OF SUB-FREEZING TEMPERATURES. * IMPACTS...SUB-FREEZING TEMPERATURES CAN DAMAGE SENSITIVE VEGETATION AND ARE DANGEROUS FOR OUTDOOR PETS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ LAZ040-046>050-056>058-072-MSZ080>082-061500- /O.CON.KLIX.FZ.W.0005.000000T0000Z-150306T1500Z/ ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION- LIVINGSTON-ASSUMPTION-ST. JAMES-ST. JOHN THE BAPTIST- SOUTHERN TANGIPAHOA-HANCOCK-HARRISON-JACKSON- INCLUDING THE CITIES OF...SLIDELL...MANDEVILLE...COVINGTON... LACOMBE...PLAQUEMINE...WHITE CASTLE...PORT ALLEN...ADDIS... BRUSLY...BATON ROUGE...GONZALES...DONALDSONVILLE... DENHAM SPRINGS...WALKER...PIERRE PART...LABADIEVILLE... PAINCOURTVILLE...LUTCHER...GRAMERCY...LAPLACE...RESERVE... HAMMOND...PONCHATOULA...BAY ST. LOUIS...WAVELAND...DIAMONDHEAD... GULFPORT...BILOXI...PASCAGOULA...OCEAN SPRINGS...MOSS POINT... GAUTIER...ST. MARTIN 1153 PM CST THU MAR 5 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY... * TEMPERATURE...TEMPERATURES IN THE UPPER 20S AND LOWER 30S CAN BE EXPECTED. * DURATION...8 TO 12 HOURS OF FREEZING TEMPERATURES * IMPACTS...SUB-FREEZING TEMPERATURES CAN DAMAGE SENSITIVE VEGETATION AND ARE DANGEROUS FOR OUTDOOR PETS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this wind advisory went out at Mar 4, 7:20 AM CST, 8 hours 9 minutes earlier.
Area forecast discussion, Mar 4, 7:20 AM CST, 8 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
720 AM CST WED MAR 4 2015
...SOUNDING DISCUSSION...
THE BOUNDARY LAYER IS MOSTLY SATURATED THIS MORNING LEADING TO FOG
TO DEVELOP NEAR THE MISSISSIPPI GULF COAST AND AROUND LAKE
PONTCHARTRAIN. MUCH DRIER AIR IS ABOVE 7200 FEET. WINDS ARE THE
SOUTH-SOUTHWEST AT 20 KNOTS IN THE LOW-LEVELS...FROM THE SOUTHWEST
AT 30 KNOTS IN THE MID-LEVELS AND WEST-SOUTHWEST IN THE UPPER
LEVELS. A PEAK WIND SPEED OF 86 KNOTS IS LOCATED AT 35500 FEET.
12Z BALLOON INFO: NO ISSUES WITH THE FLIGHT THIS MORNING THAT
TRAVELED 79 MILES DOWNRANGE FROM THE OFFICE AND REACHED A HEIGHT
OF 20.6 MILES ABOVE THE GROUND BURSTING NORTHWEST OF HURLEY MS.
ANSORGE
&&
.PREV DISCUSSION... /ISSUED 501 AM CST WED MAR 4 2015/
SYNOPSIS...
SURFACE WEATHER MAP HAS A COLD FRONT EXTENDING FROM WESTERN
TENNESSEE SOUTHWESTWARD ACROSS ARKANSAS INTO NORTHWEST TEXAS. A
BROAD AND VERY STRONG UPPER LEVEL JETSTREAM EXTENDS FROM SOUTHERN
BAJA/NORTHWEST MEXICO NORTHEAST ACROSS THE CENTRAL AND SOUTHERN
PLAINS TO THE LOWER GREAT LAKES REGION...WITH 250 MB WINDS AS HIGH
AS 100 KNOTS EXTENDING SOUTH INTO NORTHERN LOUISIANA AND NORTH
MISSISSIPPI. STRONG AND DIGGING MID/UPPER LEVEL TROUGHS ARE NOTED IN
WATER VAPOR IMAGERY ACROSS BOTH THE NORTHERN AND SOUTHERN STREAMS
FROM CENTRAL CANADA AND THE NORTHERN PLAINS REGION TO SOUTHWEST OF
THE BAJA PENINSULA. A SUBTROPICAL HIGH OVER THE SOUTHERN/EASTERN
GULF OF MEXICO AND NORTHWEST CARIBBEAN SEA IS MAINTAINING THE WARM
AIRMASS OVER THE GULF COAST REGION FOR THE TIME BEING.
SHORT TERM /TODAY THROUGH FRIDAY NIGHT/...
THE SHORTWAVE OVER THE NORTHERN PLAINS WILL MOVE SOUTHEAST ACROSS
THE LOWER MISSOURI VALLEY TONIGHT. THIS WILL DRIVE THE ARCTIC COLD
FRONT SOUTHEAST TOWARDS THE EXTREME NORTHWEST PORTION OF THE
FORECAST AREA AROUND MIDNIGHT TONIGHT AND COASTAL AREAS AROUND
DAYBREAK TO THE EARLY MORNING HOURS ON THURSDAY. AHEAD OF THE FRONT
IT WILL REMAIN RATHER WARM AND HUMID WITH HIGHS TODAY EXPECTED TO
REACH THE MID 70S TO LOWER 80S. ISOLATED SHOWERS THIS MORNING MAY
BECOME MORE SCATTERED IN COVERAGE IN SOME AREAS THIS
AFTERNOON...HOWEVER THE BULK OF THE RAIN WILL HOLD OFF UNTIL TONIGHT
AND THURSDAY MORNING AS THE COLD FRONT APPROACHES AND MOVES THROUGH.
RATHER LIMITED INSTABILITY IS EXPECTED TODAY DUE TO POOR MID LEVEL
LAPSE RATES...SO HAVE REMOVED MENTION OF THUNDER FROM THE FORECAST
THROUGH 6 PM. A FEW THUNDERSTORMS COULD MIX IN WITH SHOWERS AFTER
SUNSET THIS EVENING AS SOME SLIGHTLY BETTER FORCING MAY INITIATE
SOME BETTER ELEVATED INSTABILITY. NO SEVERE THUNDERSTORMS ARE
EXPECTED.
REGARDING THE THREAT OF FREEZING PRECIPITATION...NOT MUCH CHANGE IN
THINKING IS NOTED FROM THE PREVIOUS FORECAST...EXCEPT HAVE
TEMPERATURES DROPPING TO NEAR FREEZING MAYBE AN HOUR OR TWO EARLIER
THURSDAY MORNING FOR A SMALL PORTION OF THE AREA ACROSS NORTHERN AND
WESTERN WILKINSON COUNTY. OTHERWISE...HAVE KEPT THE MENTION OF RAIN
WITH A CHANCE OF LIGHT FREEZING RAIN OR SLEET JUST TO THE NORTH OF A
LINE FROM NEW ROADS TO MCCOMB FROM 8 AM TO NOON ON THURSDAY.
CONFIDENCE IS LOW TO MODERATE...HOWEVER EXPECTED IMPACTS STILL
REMAIN TOO LOW TO GO OUT WITH A WINTER WEATHER OR FREEZING RAIN
ADVISORY AT THIS TIME. THIS WILL CONTINUE TO BE MONITORED ON THE DAY
SHIFT TODAY. IT IS LIKELY THE WARM TEMPERATURES TODAY AND LATE
ARRIVAL OF THE COLD AIR WILL NOT GIVE THE GROUND/NEAR SURFACE AREA
AND EVEN BRIDGES SUFFICIENT TIME TO DROP TO NEAR FREEZING AND ALLOW
ICE TO DEVELOP...AND ANY LATE MORNING LIGHT RAIN FALLING INTO NEAR
FREEZING TEMPERATURES WILL BE OFFSET BY THE SLIGHT INSOLATION OF THE
MARCH SUN THROUGH THE CLOUDS.
RAINFALL IS EXPECTED TO TAPER OFF AND END THURSDAY AFTERNOON. WHILE
THE GFS AND NAM KEEP SOME SLIGHT CHANCE TO LOW END CHANCE POPS GOING
INTO THURSDAY NIGHT...THE QPF IS WELL TO THE SOUTH AND MOSTLY OUT IN
THE GULF OF MEXICO...SO HAVE LOWERED THE POP TO LESS THAN 15 PERCENT
IN AREAS THAT ARE EXPECTED TO SEE TEMPERATURES DROP BELOW 33 TO 34
DEGREES IN BEST AGREEMENT WITH THE DRIER ECMWF. SINCE SOUTHWEST FLOW
CAN OCCASIONALLY BRING UNEXPECTED SURGES OF MOISTURE...THIS WILL
ALSO HAVE TO BE MONITORED AS ANY PRECIPITATION THAT CAN MOVE FARTHER
INLAND THURSDAY NIGHT WOULD LIKELY FALL AS A WINTERY MIX OF
SNOW...SLEET...AND/OR FREEZING RAIN.
IT WILL BE WINDY AND COLD ON FRIDAY INTO FRIDAY NIGHT...BUT NO
PRECIPITATION IS EXPECTED.
LONG TERM /SATURDAY THROUGH TUESDAY NIGHT/...
NEXT SHORTWAVE TROUGH SHOULD REMAIN OVER NORTHWEST MEXICO TO NEAR
EXTREME WEST TEXAS ON SATURDAY...SO THE CENTRAL GULF COAST REGION
WILL REMAIN UNDER THE INFLUENCE OF SURFACE HIGH PRESSURE AND A
SHORTWAVE RIDGE ALOFT. HAVE LOWERED THE POP TO SLIGHT CHANCE RANGE
FOR RAIN.
THE ACTIVE SOUTHERN STREAM IS EXPECTED TO BRING OUR NEXT SERIES OF
DISTURBANCES AND CHANCES OF RAIN SUNDAY THROUGH TUESDAY. THE MODELS
HAVE BACKED OFF ON ANY SUBSTANTIAL SURFACE LOW DEVELOPMENT IN THE
GULF OF MEXICO. TEMPERATURES WILL GRADUALLY MODIFY/WARM THROUGH THE
PERIOD BUT REMAIN BELOW THE SEASONAL NORMALS.
22/TD
AVIATION...
PREVAILING LIFR AND IFR CEILINGS OF 200 TO 1000 FEET ARE IN PLACE AT
MOST OF THE TERMINALS. ONLY...KMSY AND KNEW ARE STILL SEEING MVFR
CEILINGS AT THIS TIME. EXPECT THESE STATIONS TO SEE SOME IFR
CEILINGS BY 12Z. SOME REDUCED VISIBILITIES OF 1 TO 3 MILES ARE ALSO
OCCURRING AT MOST TERMINALS. HOWEVER...KGPT AND KHUM ARE SEEING
SOME IFR AND LIFR VISIBILITIES OF LESS THAN ONE MILE. THE BOUNDARY
LAYER WILL QUICKLY MIX OUT BY 15Z...AND EXPECT TO SEE CEILINGS
RANGING FROM 2500 TO 5000 FEET FROM 18Z THROUGH 00Z. AFTER 00Z...A
BAND OF LIGHT TO MODERATE RAIN SHOULD DEVELOP OVER THE TERMINALS.
THIS BAND OF RAIN WILL KEEP MVFR VISIBILITIES OF 3 TO 5 MILES AND
SOME LOWER STRATUS RANGING FROM 1000 TO 2500 FEET IN PLACE OVER THE
TERMINALS THROUGH THE NIGHT. 32
MARINE...
ONSHORE FLOW OF 10 TO 15 KNOTS ON THE WESTERN PERIPHERY OF A SURFACE
RIDGE WILL CONTINUE THROUGH TONIGHT. THIS ONSHORE FLOW HAS ALLOWED
FOR SOME ADVECTION FOG TO FORM OVER THE COOLER NEARSHORE
WATERS...SOUNDS...AND TIDAL LAKES THIS MORNING. THE FOG SHOULD
LINGER THROUGH MID-MORNING BEFORE LIFTING. ANOTHER ROUND OF FOG WILL
BE POSSIBLE TONIGHT BEFORE A COLD FRONT MOVES THROUGH.
THIS COLD FRONT WILL SWEEP THROUGH THE WATERS EARLY
THURSDAY...RESULTING IN A PERIOD OF STRONG OFFSHORE WINDS OF 25 TO
30 KNOTS AND SEAS OF 6 TO 9 FEET IN THE OPEN GULF WATERS. THESE
SMALL CRAFT ADVISORY CONDITIONS WILL PERSIST THROUGH FRIDAY. WINDS
WILL EASE BACK INTO EXERCISE CAUTION RANGE FRIDAY NIGHT...AND A
GENERAL NORTHEAST WIND OF 15 TO 20 KNOTS AND SEAS OF 3 TO 5 FEET
SHOULD LINGER INTO SATURDAY AS A STRONG SURFACE HIGH CONTINUES TO
SETTLE OVER THE GULF SOUTH. THE OVERALL PRESSURE GRADIENT WILL EASE
A BIT ON SATURDAY NIGHT...ALLOWING FORA BRIEF BREAK IN EXERCISE
CAUTION FLAGS. HOWEVER...A LOW PRESSURE SYSTEM WILL BEGIN TO FORM
OVER THE WESTERN GULF ON SUNDAY. THIS LOW WILL PUSH THE NORTHEAST
FLOW BACK INTO EXERCISE CAUTION AND POSSIBLY ADVISORY RANGE IN THE
OPEN GULF WATERS SUNDAY NIGHT INTO MONDAY. 32
DECISION SUPPORT...
DSS CODE...BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...SLURRY SUPPORT
DENSE FOG THREAT THIS MORNING
THREAT OF FREEZING RAIN AND POSSIBLY SLEET FAR NORTHWEST
THURSDAY MORNING.
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR
AND/OR DIRECT TROPICAL THREATS; EVENTS OF NATIONAL
SIGNIFICANCE.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 79 35 36 25 / 20 80 80 10
BTR 81 38 39 27 / 30 80 70 10
ASD 78 50 55 33 / 30 60 60 10
MSY 80 49 57 35 / 30 60 60 20
GPT 76 55 59 33 / 30 60 60 20
PQL 76 58 62 34 / 30 50 70 20
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...DENSE FOG ADVISORY UNTIL 9 AM WEDNESDAY FOR THE FOLLOWING ZONES:
LOWER PLAQUEMINES...LOWER ST. BERNARD...ORLEANS...ST.
TAMMANY...UPPER PLAQUEMINES...AND UPPER ST. BERNARD.
GM...DENSE FOG ADVISORY UNTIL 9 AM WEDNESDAY FOR THE FOLLOWING ZONES:
BRETON SOUND...CHANDELEUR SOUND...LAKE BORGNE...LAKE
PONTCHARTRAIN AND LAKE MAUREPAS...AND MISSISSIPPI SOUND.
MS...DENSE FOG ADVISORY UNTIL 9 AM WEDNESDAY FOR THE FOLLOWING ZONES:
HANCOCK...HARRISON...AND JACKSON.
GM...DENSE FOG ADVISORY UNTIL 9 AM WEDNESDAY FOR THE FOLLOWING ZONES:
BRETON SOUND...CHANDELEUR SOUND...LAKE BORGNE...LAKE
PONTCHARTRAIN AND LAKE MAUREPAS...AND MISSISSIPPI SOUND.
&&Hazardous weather outlook, Mar 4, 6:28 AM CST, 9 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 628 AM CST WED MAR 4 2015 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-050030- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 628 AM CST WED MAR 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A DENSE FOG ADVISORY IS IN EFFECT THROUGH THE MID-MORNING HOURS FOR PORTIONS OF COASTAL SOUTHEAST LOUISIANA...COASTAL MISSISSIPPI AND THE ADJACENT COASTAL WATERS. THE ADVISORY AREA INCLUDES THE MISSISSIPPI GULF COAST...PARTS OF THE NORTHSHORE NEAR LAKE PONTCHARTRAIN...AND EASTERN SECTIONS OF METRO NEW ORLEANS. AREAS OF DENSE FOG COULD REDUCE THE VISIBILITY TO ONE QUARTER MILE OR LESS AT TIMES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A STRONG COLD FRONT WILL BRING COLD AIR BACK TO THE AREA FOR THE END OF THE WORK WEEK. THERE IS A VERY LOW RISK OF LIGHT FREEZING RAIN DEVELOPING THURSDAY MORNING ACROSS SOUTHWEST MISSISSIPPI AND PORTIONS OF THE ADJACENT PARISHES OF SOUTHEAST LOUISIANA TO THE NORTH OF BATON ROUGE. IF FREEZING RAIN DEVELOPS...LITTLE IF ANY ICE ACCUMULATION IS EXPECTED AND IMPACTS SHOULD BE MINIMAL. SMALL CRAFT ADVISORY CONDITIONS WILL DEVELOP THURSDAY AND PERSIST INTO EARLY FRIDAY AS STRONG OFFSHORE FLOW DEVELOPS AFTER THE PASSAGE OF A COLD FRONT. ANOTHER ROUND OF SMALL CRAFT ADVISORY CONDITIONS WILL BE POSSIBLE ON MONDAY AS A LOW PRESSURE SYSTEM FORMS IN THE WESTERN GULF OF MEXICO. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT ANTICIPATED.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 3:34 PM CST | Small Craft Advisory | LIX | 16 hr |
Nearby
Wind Advisories in Louisiana, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.